# SDR AWXA9500056

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut Assy
- Part number: 69607919
- Condition: Broken
- Location: Rt Wing
- Part time: 25,234 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RNO-PHX - FLT 460 - ON TAKEOFF AND INITIAL CLIMB, ACFT EXPERIENCED ROLL TO RT TENDENCY, 20 DEGREES LT AILERON WAS REQUIRED TO COUNTER UNTIL APPROXIMATELY 170/180 KIAS.  ACFT CONTINUED TO PHX WITHOUT FURTHER PROBLEMS.  MX FOUND STRUT ASSEMBLY FOR RT WING UPPER FIX PANEL BROKEN (PANEL NEXT TO AND I/B OF NR 6 FLT SPOILER).  MX REPLACED STRUT ASSY AND FAIRED PANEL TO WING AND NR 6 SPOILER.  ACFT OK FOR TEST FLIGHT.  PERFORMED THREE TAKEOFFS AND LANDINGS, NO ABNORMAL ROLL TENDENCIES NOTED.  ACFT RETURNED TO SERVICE.  TOTAL CYCLES 19935.  (W)
